An inverse function theorem in Fréchet spaces without smoothing operators
Annales Polonici Mathematici, Tome 48 (1988) no. 1, pp. 41-50
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_48_1_41_50,
author = {B. Przeradzki},
title = {An inverse function theorem in {Fr\'echet} spaces without smoothing operators},
journal = {Annales Polonici Mathematici},
pages = {41--50},
year = {1988},
volume = {48},
number = {1},
doi = {10.4064/ap-48-1-41-50},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-48-1-41-50/}
}
TY - JOUR AU - B. Przeradzki TI - An inverse function theorem in Fréchet spaces without smoothing operators JO - Annales Polonici Mathematici PY - 1988 SP - 41 EP - 50 VL - 48 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-48-1-41-50/ DO - 10.4064/ap-48-1-41-50 LA - en ID - 10_4064_ap_48_1_41_50 ER -
B. Przeradzki. An inverse function theorem in Fréchet spaces without smoothing operators. Annales Polonici Mathematici, Tome 48 (1988) no. 1, pp. 41-50. doi: 10.4064/ap-48-1-41-50
Cité par Sources :